MAUDE Adverse Event Report: VARISOFT; COMFORT SHORT 60/13 TCAP

VARISOFT; COMFORT SHORT 60/13 TCAP
Lot Number 5191630
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported, the tubing was disconnected from site.Patient stated that she first started having issues with the infusion sets about a week ago.The patient did not notice any damage when package was first opened.No further information available.

Brand Name
VARISOFT
Common Device Name
COMFORT SHORT 60/13 TCAP
MDR Report Key8300456
Report Number8021545-2019-00107
Device Sequence Number18849661
Product Code FPA
UDI-Device Identifier05705244014695
UDI-Public05705244014695
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/01/2020
Device Lot Number5191630
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2018
Initial Report FDA Received Date02/03/2019
Patient Sequence Number1